MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED

COOPERSURGICAL, INC. FISCHER CONE BIOP EX MED
Model Number 900-151
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
E-complaint-(b)(4).Additional complaint in ref.To e-complaint-(b)(4).Report stated "we have receive a vigilance about fisher cone biopsy excisor from (b)(6) hospital 4 fisher cone biopsy excisor - medium are broken during use.The hospital kept the defective products for analysis".Fischer cone biop ex med 900-151 e-complaint-(b)(4).
 
Event or Problem Description
"we have receive a vigilance about fisher cone biopsy excisor from french hospital 4 fisher cone biopsy excisor - medium are broken during use." 900-151 fischer cone biop ex med (b)(4).
 
Additional Manufacturer Narrative
Investigation no sample returned review dhr distribution history the complaint product was purchased from geotec,inc, packaged by csi in march 2020 under work order (b)(4).Manufacturing record review dhr 287598 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review iqc record-20-03-21-022 was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause root cause not applicable as the complaint condition was not confirmed.Corrective actions coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No training required at this time.Was the complaint confirmed? no.

Brand Name
FISCHER CONE BIOP EX MED
Common Device Name
FISCHER CONE BIOP EX MED
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11615235
Report Number1216677-2021-00037
Device Sequence Number11637253
Product Code HGI
UDI-Device Identifier00888937003710
UDI-Public888937003710
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-151
Device Catalogue Number900-151
Device Lot Number287598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown